# SDR IPXA2021051369359

- Difficulty date: April 24, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AGA72023
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2AFT CARGO DOOR JAMB FRAME CORRODED AT STA Y=1959 BETWEEEN X=30 AND X=40 APPX Z=-80.REMOVED,FABRICATED AND REPLACED CORRODED FRAME IAW 51-33-01,51-35-01 AND 51-31-01 (MINOR).
